# SDR ASOA201702021158

- Difficulty date: February 2, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: CC670319901
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER STRAP FITTING CORRODED UNDER SERVICE DOOR AT FS 319.70 STR 18 RT. REMOVED AND REPLACED OUTER STRAP FITTING IAW SRM 51-42-21-001-001 A01.
